Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having palpitationa and sweating. Does it cause any side effect if prednisone is stopped?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Will there be a side effect if i stop prednisone on 2nd day.. (First day 24 mg, second is 20) im having palpitationa and sweating
Posted Thu, 31 Oct 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 29 minutes later
Brief Answer:
No possible side effects

Detailed Answer:

Since you are on day 2 on predisone, there is no harm in stopping the medicine cold XXXXXXX It will have no side effects.

You can stop the drug prednisone anytime when the course is for less than a week. When the medicine course exceeds more than a week, slow tapering would be required.

In your case, you can stop the medicine abruptly in view of the side effects of palpitations and sweating that you are facing.

However, I suggest you to let your doctor know about this, before you proceed further.

Hope it is clear to you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor